Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 23, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jul 28, 2010, 1:13 AM EDT for Leelanau County, Michigan. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2010, 1:13 AM EDT (05:13 UTC)
- Expired
- Jul 28, 2010, 2:00 AM EDT
- In force
- 47 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Leelanau County, MI
The radar
The NCL Michigan radar (KAPX), 107 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:55 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jul 27, 9:55 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 955 PM EDT TUE JUL 27 2010 .SYNOPSIS.../ISSUED AT 358 PM/ HIGH PRESSURE AND SUNNY SKIES WILL CONTINUE TODAY...EXITING THE AREA TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA EARLY TOMORROW MORNING. THUNDERSTORMS...SOME POTENTIALLY SEVERE...ARE LIKELY ALONG THE WESTERN COASTAL LOWER TO EASTERN UPPER REGION LATE TONIGHT /AFTER MIDNIGHT/ AHEAD OF THE EAST-SOUTHEASTWARD MOVING FRONT. RAIN LIKELY FOR MOST OF THE AREA THROUGHOUT THE DAY ON WEDNESDAY...REPLACED BY HIGH PRESSURE ONCE AGAIN LATE WEDNESDAY EVENING. AKS && .SHORT TERM.../ISSUED AT 823 PM/...TONIGHT ON THE LATEST SURFACE WEATHER MAP...A COLD FRONT STRETCHES FROM NORTHWEST WISCONSIN SOUTHWEST INTO SOUTHWESTERN MINNESOTA. MEANWHILE AT UPPER LEVELS...A STRONG SHORT WAVE IS EVIDENT ON WATER VAPOR LOOP ACROSS SOUTHEAST MANITOBA AND SOUTHWEST ONTARIO. APX AND SURROUNDING RADARS SHOW INCREASING CONVECTION ACROSS NORTHERN WISCONSIN AND THE WESTERN UPPER PENINSULA. THE MAIN SHORT TERM FORECAST CONCERNS REVOLVE AROUND POPS AND THE POTENTIAL FOR SEVERE OVERNIGHT. THE MAIN AREA OF FORCING MOVES BY TO OUR NORTH...BUT SOUTHERN END BRUSHES FAR NORTHERN ZONES. THEREFORE...SHOWER AND THUNDERSTORM ACTIVITY NOW ACROSS THE WESTERN UPPER PENINSULA AND NORTHEAST WISCONSIN IS EXPECTED TO ARRIVE ACROSS EASTERN UPPER AND FAR NORTHERN LOWER AROUND MIDNIGHT. WIND FIELDS INCREASE WITH 0-6KM SHEAR OF BETWEEN 40 AND 45 KNOTS...SO DAMAGING WINDS WILL BE A THREAT. VEERING WIND PROFILE ALSO OPENS UP THE POSSIBILITY OF ISOLATED TORNADO FORMATION (MODELS STORM RELATIVE HUMIDITY OF NEARLY 400 M2/S2). FREEZING LEVELS ARE FAIRLY HIGH AT ABOUT 15,000 FEET SO LARGE HAIL SHOULD NOT BE A MAJOR PLAYER (ALTHOUGH IT CAN NOT BE RULED OUT). LASTLY...HEAVY RAINFALL IS ALSO A POSSIBILITY WITH PRECIPITABLE WATERS OF AROUND A WHOPPING 2 INCHES. ELSEWHERE ACROSS THE REMAINDER OF NORTHERN LOWER...A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS IN ADVANCE OF THE SURFACE COLD FRONT IS LIKELY TO ARRIVE TOWARD DAYBREAK. LOW LEVEL SOUTHERLY FLOW AND THETA-E RIDGING INCREASE OVERNIGHT DRAGGING MORE HUMID AIR INTO THE REGION. THIS SHOULD KEEP TEMPERATURES ON THE MILD SIDE WITH LOWS IN THE UPPER 60S TO LOWER 70S. SULLIVAN && .LONG TERM.../ISSUED AT 358 PM/...WEDNESDAY AND BEYOND 4 WAVE NRN HEMISPHERIC PATTERN WILL BE IN PLACE AT THE ONSET OF THIS FORECAST PERIOD...WITH ONE LONG WAVE TROUGH AXIS ANCHORED ACROSS FAR EASTERN CANADA INTO THE ATLANTIC. FAIRLY POTENT SHORT WAVE TROUGH WILL BE MOVING THROUGH ONTARIO/NRN MICHIGAN WEDNESDAY MORNING (MORE ON THIS BELOW) WHICH WILL FORCE SOME LONG WAVE RETROGRESSION BACK INTO THE GREAT LAKES REGION...WITH A LARGE EXPANSE OF HIGH PRESSURE BUILDING OVER THE REGION KICKING OFF A PERIOD OF FAIR AND COOLER WEATHER INTO THE WEEKEND. WEDNESDAY...AFOREMENTIONED POTENT SHORT WAVE TROUGH AXIS EXPECTED TO SWING THROUGH ONTARIO/NRN MICHIGAN ON WEDNESDAY...PUSHING A RATHER STRONG COLD FRONT (AT LEAST BY JULY STANDARDS) THROUGH THE STATE. WILL LIKELY BE A COMPLEX OF SHOWERS AND STORMS ROLLING INTO/THROUGH THE REGION IN THE EARLY GOING AHEAD OF THE FRONT AND PLAN TO NUDGE POPS INTO THE LIKELY CATEGORY FOR THE WEDNESDAY MORNING TIMEFRAME ACCORDINGLY. MEANWHILE...STRONG BELT OF WESTERLIES AND 40-50 KNOTS UNIDIRECTIONAL LOW-MID LEVEL FLOW ALONG AND ESPECIALLY BEHIND THE FRONT/RESULTING SUFFICIENT 0-6 KM BULK SHEAR VALUES CERTAINLY SUPPORT THE POTENTIAL FOR A LINE OF STRONG TSTMS TO ROLL THROUGH THE REGION LATE OVERNIGHT THROUGH MID WEDNESDAY MORNING. ALTHOUGH TIME OF DAY/MINIMAL SFC BASED INSTABILITY AND WEAKISH ELEVATED LAPSE RATES MAY LIMIT THE SEVERE POTENTIAL ACROSS THIS CWA. NONETHELESS... POSSIBILITY WILL EXIST AND WILL HIGHLIGHT THAT THREAT IN THE HAZARDOUS WEATHER OUTLOOK. WEDNESDAY NIGHT THROUGH FRIDAY...LARGE EXPANSE OF HIGH PRESSURE AND NOTICEABLY COOLER AIR SLATED TO DOMINATE THROUGH THIS TIME...WITH DAYTIME TEMPS KNOCKED BACK DOWN INTO THE 70S ALONG WITH COMFORTABLE DEWPOINTS...MAINLY IN THE 50S. THAT SAID...STILL SOME QUESTION AS TO SHOWER CHANCES DURING THE DAY THURSDAY AS MODEL SOLUTIONS SUGGEST ANOTHER MID LEVEL SHORT WAVE SHOOTING THROUGH THE NRN LAKES...WHILE COOLER AIR ALOFT/COMBINED WITH HEATING OF THE DAY BOLSTER SOME SUPPORT FOR ADDING CHANCY SHOWERS TO THE FORECAST. WE HAVE BEEN CARRYING A DRY FORECAST THUS FAR...AND THERE SIMPLY IS NOT ENOUGH EVIDENCE TO WARRANT CHANGING THAT FORECAST JUST YET. SATURDAY THROUGH TUESDAY (EXTENDED PERIODS)...MID LEVEL RIDGING FORECAST TO REMAIN THE DOMINANT PLAYER ACROSS THE CENTRAL CONUS...MAINTAINING OVERALL NW FLOW/LOWER HEIGHTS OVER THE GREAT LAKES INTO EARLY NEXT WEEK. WEAK IMPULSE/SFC LOW PASSING THROUGH THE LOWER LAKES ON SATURDAY MAY BRING SOME RAIN CHANCES TO NRN MICHIGAN...AND IDEA THAT HAS SOME REASONABLE AGREEMENT AMONG THE ECMWF/GFS SOLUTIONS AS WELL THE SREF. MAY END UP NUDGING POPS UP TO SLIGHT CHANCE FOR SATURDAY AS A STEP IN THE DIRECTION TO ADDING EXPLICIT RAIN CHANCES TO THE FORECAST. DRY WEATHER APPEARS ON TRACK FOR SUNDAY AND MONDAY...BEFORE ANOTHER NRN STREAM SYSTEM/COLD FRONT BRINGS SHOWER CHANCES TO THE REGION AGAIN BY TUESDAY. OTHERWISE...A RETREATING COOLER AIRMASS/REBOUNDING HEIGHTS WILL NUDGE DAYTIME TEMPS BACK INTO THE 80S SUNDAY ONWARD. ADAM && .MARINE.../ISSUED AT 358 PM/ INCREASING SW FLOW AHEAD OF AN APPROACHING COLD FRONT WILL LEAD TO SMALL CRAFT WINDS/WAVES TONIGHT INTO WEDNESDAY MORNING...ESPECIALLY ON THE LAKE MICHIGAN SIDE AND THROUGH THE STRAITS. FRONTAL PASSAGE ANTICIPATED DURING THE DAY WEDNESDAY FOLLOWED BY A PERIOD OF GUSTIER NW FLOW THROUGH WEDNESDAY EVENING...WHICH MAY ULTIMATELY DRAG SMALL CRAFT HEADLINES OUT THROUGH THE AFTERNOON HOURS. GUSTIER WINDS... SMALL CRAFT CONDITIONS SHOULD END LATER WEDNESDAY NIGHT AND FOR THE DAY THURSDAY. ADAM && .AVIATION.../ISSUED AT 717 PM/...VALID FOR 00Z TAFS HIGH PRESSURE WILL MOVE OFF TO OUR EAST TONIGHT AS A COLD FRONT APPROACHES NORTHERN MICHIGAN EARLY WEDNESDAY. IN ADDITION...AN UPPER LEVEL WAVE ALONG THE FRONT WILL PASS BY TO OUR NORTH ACROSS SOUTHERN CANADA OVERNIGHT. CONVECTION (SHOWERS AND THUNDERSTORMS) WILL LIKELY ACCOMPANY THE WAVE...BUT MUCH OF THIS ACTIVITY IS EXPECTED TO REMAIN TO OUR NORTH. THE COLD FRONT WILL THEN MOVE THROUGH WEDNESDAY MORNING...WITH A FEW SHOWERS AND EMBEDDED THUNDERSTORMS LIKELY MOVING THROUGH THE TAF SITES. WINDS ABOVE THE SURFACE WILL PICK UP LATER TONIGHT LIKELY LEADING TO LOW LEVEL WIND SHEAR. SURFACE WINDS WILL PICK UP LATER TONIGHT OUT AHEAD OF THE FRONT AND CONTINUE THROUGH THE DAY ON WEDNESDAY BEHIND THE FRONT. CIGS/VSBYS MAY REMAIN VFR THROUGH THE TAF PERIOD BUT THERE IS STILL THE CHANCE THAT THEY DROP OFF DEPENDING UPON THE EXTENT OF CONVECTION. AJS && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jul 27, 10:50 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1050 PM EDT TUE JUL 27 2010 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 281000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1050 PM EDT TUE JUL 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL MOVE ACROSS FAR NORTHERN LOWER AND EASTERN UPPER MICHIGAN OVERNIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH THE PRIMARY THREAT BEING DAMAGING WINDS TO 60 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. ISOLATED TORNADOES CAN NOT BE RULED OUT. THE AREA WITH THE BEST POTENTIAL FOR SEVERE WEATHER WILL BE ALONG AND NORTH OF A LINE FROM PRESQUE ISLE TO WOLVERINE TO CHARLEVOIX. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA ON WEDNESDAY AS A COLD FRONT SLIDES THROUGH THE REGION. MOST NUMEROUS THUNDERSTORM ACTIVITY WILL BE SOUTH OF THE MACKINAC BRIDGE. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY SOUTH OF THE M-55 CORRIDOR. THE PRIMARY THREAT FROM STORMS WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT THROUGH WEDNESDAY. SPOTTERS...PLEASE RELAY ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE IN GAYLORD. AJS
In the hours before
Special weather statement, Jul 27, 11:03 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1103 PM EDT TUE JUL 27 2010 MIZ015-280330- MACKINAC MI- 1103 PM EDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1059 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF GERMFASK TO 11 MILES SOUTH OF MANISTIQUE...AND MOVING EAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... LOON LAKE AROUND 1125 PM EDT. BATTY DOE LAKE...CORINNE...GOULD CITY AND CURTIS AROUND 1130 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES... IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JZ
Local storm report, Jul 27, 11:47 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1147 PM EDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST 2 S NAUBINWAY 46.08N 85.45W
07/27/2010 M43 MPH LMZ341 MI C-MAN STATION
&&
JZSpecial weather statement, Jul 27, 11:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1156 PM EDT TUE JUL 27 2010 MIZ015>017-280445- CHEBOYGAN MI-EMMET MI-MACKINAC MI- 1156 PM EDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF ENGADINE...OR 15 MILES NORTH OF SAINT JAMES ON BEAVER ISLAND...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... BREVORT AROUND 1225 AM EDT. WILDERNESS STATE PARK AROUND 1230 AM EDT. MORAN AROUND 1235 AM EDT. ST. IGNACE...MACKINAW CITY AROUND 1240 AM EDT. MACKINAC ISLAND AROUND 1245 AM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jul 28, 12:16 AM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1216 AM EDT WED JUL 28 2010 MIZ019-280445- CHARLEVOIX MI- 1216 AM EDT WED JUL 28 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1211 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF SEUL CHOIX POINT...OR 19 MILES SOUTHEAST OF MANISTIQUE...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BEAVER ISLAND... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jul 28, 12:48 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1248 AM EDT WED JUL 28 2010 MIZ016-019-280530- CHARLEVOIX MI-EMMET MI- 1248 AM EDT WED JUL 28 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1246 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF BEAVER ISLAND...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHARLEVOIX... HARBOR SPRINGS... GOOD HART... BAYSHORE... STUTSMANVILLE... HORTON BAY... BAY VIEW... PETOSKEY STATE PARK... CONWAY... PLEASANT VIEW... WILDWOOD... YOUNG STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
Special weather statement, Jul 28, 12:51 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 1251 AM EDT WED JUL 28 2010 MIZ020-280515- LEELANAU MI- 1251 AM EDT WED JUL 28 2010 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES NORTHWEST OF GLEN HAVEN...OR 28 MILES NORTHWEST OF EMPIRE...MOVING EAST AT 60 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LELAND... GLEN HAVEN... GLEN ARBOR... BURDICKVILLE... MAPLE CITY... CEDAR... LAKE LEELANAU... BINGHAM... SUTTONS BAY... FOUCH... PESHAWBESTOWN... OMENA... NORTHPORT... GOOD HARBOR... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:41 PM EDT | Special Marine Warning | APX | 79 min | |
| Jul 28, 12:12 AM EDT | Special Marine Warning | APX | 93 min | |
| Jul 28, 12:28 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix | 37 min |
| Jul 28, 12:41 AM EDT | Special Marine Warning | APX | 94 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.